EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-32-52 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Osteolysis (2377); Insufficient Information (4580)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported, a patient underwent an initial total hip arthroplasty.Subsequently, the patient was revised; reason unknown.No further information at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b5, d1, d4, d6a, g4, h4.The following sections were corrected: h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear and osteolysis due to a combination of the risk factors specified.However, this cannot be confirmed because the devices were not available for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
The patient had a hip prosthesis socket implanted.The patient presented for a follow-up examination.The x-ray showed significant decentering of the prosthetic head and unusually large osteolytic lesions in the acetabulum, indicating premature inlay wear.This was addressed with an inlay replacement using a specially approved vitamin e-hardened inlay.The findings were verified.During the revision surgery, in addition to replacing the inlay, the integrity of the acetabular socket was confirmed, the cysts in the acetabular bed were curetted and filled with hydroxylapatite + calcium, and the prosthetic head was replaced.